# SDR DALA2016112809334

- Difficulty date: November 22, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 72,775 hours, 19,825 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 2R ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT INOP. RELAMPED BULBS AND SWAP WITH KNOWN GOOD LIGHT NO HELP. ADJUSTMENT OF GIRT BAR PROX SENSORS PER AMM 25-66.  RMVD AND RPLCD DOOR 2R FWD GIRT BAR PROX SENSOR W SVCBLE UNIT REF MM 25-66.
